MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. RAYTEK; CARDIOVASCULAR PROCEDURE KIT

MEDLINE INDUSTRIES, INC. RAYTEK; CARDIOVASCULAR PROCEDURE KIT
Model Number DYNJ04754L
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
During the initial count, the scrub nurse and circulating nurse counted 29 rayteks instead of 30 from the open heart pack b-lf (lot: 20amb676, exp: 04/30/2021, ref: dynj04754l).

Brand Name
RAYTEK
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
one medline pl
mundelein IL 60060
MDR Report Key11045664
Report Number11045664
Device Sequence Number19104353
Product Code OEZ
UDI-Device Identifier10193489790764
UDI-Public10193489790764
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2020
Report Date (Section F) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDYNJ04754L
Device Catalogue NumberDYNJ04754L
Device Lot Number20AMB676
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer12/21/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2020
Patient Sequence Number1
Date Report Sent to FDA11/18/2020